# SDR CA030204017

- Difficulty date: February 2, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Skrsky S76A
- Aircraft time: 16,442 hours, 24,834 cycles
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Part number: 23001846
- Condition: Contaminated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS ON A TRAINING FLIGHT. NR 1 ENGINE WAS IN THE FLIGHT IDLE POSITION. WHEN IT WAS BROUGHT BACK TO THE FLY POSITION IT BEGAN TO SURGE ANYTIME THE ENGINE TORQUE WAS ABOVE 40 PERCENT. THE ENGINE WAS TRIMMED TO 40 PERCENT TORQUE AND RETURNED TO YVR WITHOUT FURTHER INCIDENT. THE FLARE ON THE TUBE WAS INSPECTED FOR CRACKS AND NONE WERE FOUND. THERE WAS A CARBON LIKE BUILD UP ON THE FITTING THE TUBE ATTACHES TO. WHEN CONNECTED TO SHOP AIR THE TUBE WAS FOUND TO BE LEAKING. WITH THE BUILD UP REMOVED THERE WAS NO LEAK. THE AIRCRAFT WAS GROUND RUN AND THEN TEST FLOWN AND ON FAULT FOUND AND SO RETURNED TO SERVICE.
